Pogorelov, Boris Aleksandrovich

Statistics Math-Net.Ru
Total publications: 39
Scientific articles: 34

Number of views:
This page:2505
Abstract pages:9060
Full texts:2968
Doctor of physico-mathematical sciences
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1. B. A. Pogorelov, M. A. Pudovkina, “$\otimes_{\mathbf{W}}$-markovianity of XSL-block ciphers connected with properties of their round functions”, Mat. Vopr. Kriptogr., 10:1 (2019),  115–142  mathnet  elib
2. B. A. Pogorelov, M. A. Pudovkina, “Классификация дистанционно транзитивных графов орбиталов надгрупп группы Джевонса”, Diskr. Mat., 30:4 (2018),  66–87  mathnet  elib
3. B. A. Pogorelov, M. A. Pudovkina, “Permutation homomorphisms of block ciphers and ${\otimes _{\mathbf{W}}}$-Markovian property”, Mat. Vopr. Kriptogr., 9:3 (2018),  109–126  mathnet  elib
4. D. A. Burov, B. A. Pogorelov, “The permutation group insight on the diffusion property of linear mappings”, Mat. Vopr. Kriptogr., 9:2 (2018),  47–58  mathnet  elib
5. B. A. Pogorelov, M. A. Pudovkina, “On nonabelian key addition groups and markovian block ciphers”, Prikl. Diskr. Mat. Suppl., 2018, 11,  79–81  mathnet
6. D. A. Burov, B. A. Pogorelov, “The influence of linear mapping reducibility on the choice of round constants”, Mat. Vopr. Kriptogr., 8:2 (2017),  51–64  mathnet  mathscinet  elib
7. B. A. Pogorelov, M. A. Pudovkina, “Partitions on bigrams and Markov property of block ciphers”, Mat. Vopr. Kriptogr., 8:1 (2017),  107–142  mathnet  mathscinet  elib
8. B. A. Pogorelov, M. A. Pudovkina, “On the anisometric index of a transformation”, Prikl. Diskr. Mat. Suppl., 2017, 10,  25–27  mathnet
9. B. A. Pogorelov, M. A. Pudovkina, “On groups containing the additive group of the residue ring or the vector space”, Diskr. Mat., 28:4 (2016),  100–121  mathnet  mathscinet  elib; Discrete Math. Appl., 28:4 (2018), 231–247  isi  scopus
10. D. A. Burov, B. A. Pogorelov, “An attack on $\mathrm{6}$ rounds of Khazad”, Mat. Vopr. Kriptogr., 7:2 (2016),  35–46  mathnet  mathscinet  elib
11. B. A. Pogorelov, M. A. Pudovkina, “On the classification of distance-transitive orbital graphs of overgroups of the Jevons group”, Prikl. Diskr. Mat. Suppl., 2016, 9,  16–18  mathnet
12. B. A. Pogorelov, M. A. Pudovkina, “On groups generated by mixed type permutations and key addition groups”, Prikl. Diskr. Mat. Suppl., 2016, 9,  14–16  mathnet
13. B. A. Pogorelov, M. A. Pudovkina, “Orbital derivatives over subgroups and their combinatorial and group-theoretic properties”, Diskr. Mat., 27:4 (2015),  94–119  mathnet  mathscinet  elib; Discrete Math. Appl., 26:5 (2016), 279–298  isi
14. B. A. Pogorelov, M. A. Pudovkina, “Overgroups of order ${2^n}$ additive regular groups of a residue ring and of a vector space”, Diskr. Mat., 27:3 (2015),  74–94  mathnet  mathscinet  elib; Discrete Math. Appl., 26:4 (2016), 239–254  isi  scopus
15. B. A. Pogorelov, M. A. Pudovkina, “Orbital derivatives on the residue ring. Part II. Probabilistic and combinatorial properties”, Mat. Vopr. Kriptogr., 6:1 (2015),  117–133  mathnet  mathscinet  elib
16. B. A. Pogorelov, M. A. Pudovkina, “$\otimes_{\mathbf W,\mathrm{ch}}$-markovian and imprimitive properties of block ciphers”, Prikl. Diskr. Mat. Suppl., 2015, 8,  69–71  mathnet
17. B. A. Pogorelov, M. A. Pudovkina, “$\otimes_{\mathbf W,\mathrm{ch}}$-markovian transformations”, Prikl. Diskr. Mat. Suppl., 2015, 8,  17–19  mathnet
18. B. A. Pogorelov, M. A. Pudovkina, “Properties of the group generated by translation groups of the vector space and the residue ring”, Prikl. Diskr. Mat. Suppl., 2015, 8,  15–16  mathnet
19. B. A. Pogorelov, M. A. Pudovkina, “On the distance from permutations to the union of all imprimitive groups with identical parameters of imprimitivity systems”, Diskr. Mat., 26:1 (2014),  103–117  mathnet  mathscinet  elib; Discrete Math. Appl., 24:3 (2014), 163–173  scopus
20. B. A. Pogorelov, M. A. Pudovkina, “Orbital derivatives on residue rings. Part I. General properties”, Mat. Vopr. Kriptogr., 5:4 (2014),  99–127  mathnet
21. B. A. Pogorelov, M. A. Pudovkina, “On generalizations of Markov's approach to research of block ciphers”, Prikl. Diskr. Mat. Suppl., 2014, 7,  51–52  mathnet
22. B. A. Pogorelov, M. A. Pudovkina, “On the distance from permutations to imprimitive groups for a fixed system of imprimitivity”, Diskr. Mat., 25:3 (2013),  78–95  mathnet  mathscinet  elib; Discrete Math. Appl., 24:2 (2014), 95–108
23. B. A. Pogorelov, M. A. Pudovkina, “Combinatorial characterization of XL-layers”, Mat. Vopr. Kriptogr., 4:3 (2013),  99–129  mathnet
24. B. A. Pogorelov, M. A. Pudovkina, “Factor structures of transformations”, Mat. Vopr. Kriptogr., 3:3 (2012),  81–104  mathnet
25. B. A. Pogorelov, M. A. Pudovkina, “Natural metrics and their properties. P. 2. Hamming-type metrics”, Mat. Vopr. Kriptogr., 3:1 (2012),  71–95  mathnet
26. B. A. Pogorelov, M. A. Pudovkina, “On combinatorial properties of the group generated by $XL$ layers”, Prikl. Diskr. Mat. Suppl., 2012, 5,  22–23  mathnet
27. B. A. Pogorelov, M. A. Pudovkina, “Natural metrics and their properties. P. 1. Submetrics and overmetrics”, Mat. Vopr. Kriptogr., 2:4 (2011),  49–74  mathnet
28. B. A. Pogorelov, M. A. Pudovkina, “On approximation of permutations by imprimitive groups”, Prikl. Diskr. Mat., 2011, supplement № 4,  17–18  mathnet
29. B. A. Pogorelov, M. A. Pudovkina, “Properties of graphs of orbitals for overgroups of the Jevons group”, Mat. Vopr. Kriptogr., 1:1 (2010),  55–83  mathnet
30. B. A. Pogorelov, M. A. Pudovkina, “Hamming submetrics and their isometry groups”, Tr. Diskr. Mat., 11:2 (2008),  147–191  mathnet
31. B. A. Pogorelov, M. A. Pudovkina, “Submetrics of a Hamming metric and trasforms which disseminate corruptions with a given multiplicity”, Tr. Diskr. Mat., 10 (2007),  202–238  mathnet
32. B. A. Pogorelov, “Submetrics of the Hamming metric and the theorem of A. A. Markov”, Tr. Diskr. Mat., 9 (2006),  190–219  mathnet
33. B. A. Pogorelov, “Permutation groups. I. (A survey for the period 1981–1995)”, Tr. Diskr. Mat., 2 (1998),  237–281  mathnet  mathscinet  zmath
34. B. A. Pogorelov, “Maximal subgroups of symmetric groups defined on projective spaces over finite fields”, Mat. Zametki, 16:1 (1974),  91–100  mathnet  mathscinet  zmath; Math. Notes, 16:1 (1974), 640–645

35. S. A. Aivazyan, V. B. Alekseev, V. A. Vatutin, M. M. Glukhov, A. A. Grusho, V. A. Emelichev, A. M. Zubkov, G. I. Ivchenko, O. M. Kasim-zade, V. A. Kashtanov, I. N. Kovalenko, V. B. Kudryavtsev, V. V. Mazalov, Yu. V. Matiyasevich, Yu. I. Medvedev, V. G. Mikhailov, Yu. L. Pavlov, B. A. Pogorelov, È. A. Primenko, L. Ya. Savel'ev, V. N. Sachkov, S. A. Stepanov, V. P. Chistyakov, V. N. Chubarikov, “Валентин Федорович Колчин (1934–2016)”, Diskr. Mat., 28:4 (2016),  3–5  mathnet  mathscinet  elib
36. S. M. Buravlev, M. M. Glukhov, A. M. Zubkov, A. P. Kovalenko, A. S. Kuzmin, V. N. Latyshev, A. I. Markov, V. N. Markov, Yu. I. Medvedev, V. G. Mikhailov, A. V. Mikhalev, A. A. Nechaev, B. A. Pogorelov, Yu. V. Prokhorov, V. N. Sachkov, “V. L. Kurakin (13.05.1966 – 14.08.2010)”, Mat. Vopr. Kriptogr., 2:3 (2011),  111–112  mathnet
37. V. B. Alekseev, M. M. Glukhov, A. A. Grusho, A. M. Zubkov, G. I. Ivchenko, O. M. Kasim-zade, A. V. Kolchin, V. F. Kolchin, V. B. Kudryavtsev, Yu. I. Medvedev, B. A. Pogorelov, È. A. Primenko, V. N. Sachkov, B. A. Sevast'yanov, L. Ja. Savel'ev, V. E. Tarakanov, V. N. Chubarikov, “Yurii Vasil'evich Prokhorov (on the occasion of his eightieth birthday)”, Diskr. Mat., 22:1 (2010),  3–4  mathnet  mathscinet  elib
38. N. N. Andreev, A. M. Zubkov, G. I. Ivchenko, V. F. Kolchin, Yu. I. Maksimov, Yu. I. Medvedev, B. A. Pogorelov, Yu. V. Prokhorov, V. N. Sachkov, B. A. Sevast'yanov, “Vladimir Yakovlevich Kozlov (on the occasion of his ninetieth birthday)”, Diskr. Mat., 16:2 (2004),  3–6  mathnet  mathscinet  zmath; Discrete Math. Appl., 14:2 (2004), 111–113
39. N. N. Andreev, A. M. Zubkov, G. I. Ivchenko, V. F. Kolchin, V. A. Kotel'nikov, Yu. I. Maksimov, Yu. I. Medvedev, B. A. Pogorelov, Yu. V. Prokhorov, V. N. Sachkov, B. A. Sevast'yanov, “To the 90th birthday of Kozlov V. Ya.”, Teor. Veroyatnost. i Primenen., 49:3 (2004),  615–617  mathnet  mathscinet; Theory Probab. Appl., 49:3 (2005), 553–555

Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019